Other Resources Regarding Severe Adverse Drug Reactions

DRESS Syndrome is one of several life-threatening SCARs (severe cutaneous adverse reactions). One of the first determinations your medical team will make is which drug reaction you may be having. Because the same medications can incite these various reactions, it is important to identify which specific one on these conditions is affecting you. There are some well defined criteria to help in this assessment. These organizations and resources provide more in-depth information.

RegiSCAR >

Dedicated to severe cutaneous adverse reactions. Main task of the project is to establish a scientific network of people interested in severe cutaneous adverse dug reactions (SCARs) like Stevens-Johnson syndrome/toxic epidermal necrolysis (SJS/TEN), acute generalized exanthematous pustulosis (AGEP) and drug hypersensitivity syndrome with systemic symptoms (DRESS, HSS, DIHS) maintain anongoing multinational registry of such cases (and thus contributing to pharmacovigilance) and collect biological samples to study the pathomechanisms (and genetic background) of these diseases.

The purpose of the foundation is to provide the public and medical communities with information on adverse drug reactions. Our goal is to make the public aware of  Stevens – Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN)  so that a quick diagnosis may be made. We also  provide emotional support for people with Stevens – Johnson Syndrome and Toxic Epidermal Necrolysis .